MathSciNet Relay Station
MathSciNet bibliographic data
MR2355915 93C42 (93C65 93D09)
Xu, Shengyuan; Song, Bo; Lu, Junwei; Lam, James Robust stability of uncertain discrete-time singular fuzzy systems. Fuzzy Sets and Systems 158 (2007), no. 20, 2306–2316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement